# SDR CA000714009

- Difficulty date: June 20, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 757-23A
- Aircraft time: 28,539 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 214N211512
- Condition: Cracked
- Location: Pax Air
- Component: Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT, LOUD WISHING NOISE FROM CEILING AT ROW 12 AND PASSENGER WERE COMPLAINING ABOUT VERY COLD TEMPERATURE. AFTER INVESTIGATION, MAINTENANCE FOUND A LEAK AT AIR PLENUM AROUND R2/L2 DOOR AREA. LEAK WAS COMING FROM A PREVIOUS REPAIR. PLENUM REPAIRED AND CHECKED SERVICEABLE.
